Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 14, NWS Jackson, KY

March 27, 2017Martin County, Pike County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Mar 27, 2017, 2:44 PM EDT for Martin County, Pike County, Kentucky. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2017, 2:44 PM EDT (18:44 UTC)
Expired
Mar 27, 2017, 3:30 PM EDT
In force
46 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Martin County, KY, Pike County, KY

The radar

The Jackson,KY radar (KJKL), 81 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 2:47 PM EDTHAIL 0.75Gulnare, KY
Mar 27, 2:48 PM EDTHAIL 11 Se Gulnare, KYHAIL COVERED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.7 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

344 
WUUS53 KJKL 271844
SVRJKL
KYC159-195-271930-
/O.NEW.KJKL.SV.W.0014.170327T1844Z-170327T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
244 PM EDT MON MAR 27 2017

The National Weather Service in JACKSON KY has issued a

* Severe Thunderstorm Warning for...
  Southeastern Martin County in northeastern Kentucky...
  Northwestern Pike County in southeastern Kentucky...

* Until 330 PM EDT

* At 243 PM EDT, a severe thunderstorm was located over McCombs, or
  10 miles east of Prestonsburg, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Forest Hills, Turkey Creek, Pilgrim, Belfry, Coalpoint, Whitepost,
  Conder, Piso, McClure, Jarad, Threeforks, Rural, Moree, Gulnare,
  Hatfield Station, Heisey, Heenan, Hardy, Sidney and Oppy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3758 8261 3759 8261 3764 8260 3767 8261
      3768 8256 3770 8260 3784 8241 3776 8231
      3774 8233 3770 8230 3767 8230 3765 8223
      3763 8221 3763 8219 3765 8218 3762 8217
TIME...MOT...LOC 1843Z 256DEG 27KT 3765 8256 

HAIL...1.00IN
WIND...60MPH
 
$$

RAY
2 follow-up statements
338 
WWUS53 KJKL 271904
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
304 PM EDT MON MAR 27 2017

KYC159-195-271930-
/O.CON.KJKL.SV.W.0014.000000T0000Z-170327T1930Z/
Martin KY-Pike KY-
304 PM EDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN MARTIN AND NORTH CENTRAL PIKE COUNTIES...

At 303 PM EDT, a severe thunderstorm was located over Conder, or near
Williamson, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Forest Hills, Turkey Creek, Pilgrim, Belfry, Coalpoint, Whitepost,
Conder, Piso, McClure, Jarad, Threeforks, Rural, Moree, Gulnare,
Hatfield Station, Heisey, Heenan, Hardy, Sidney and Oppy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3759 8252 3763 8256 3768 8257 3768 8256
      3769 8257 3771 8258 3784 8241 3776 8231
      3774 8233 3770 8230 3767 8230 3765 8223
      3763 8221 3763 8219 3765 8218 3762 8217
TIME...MOT...LOC 1903Z 256DEG 27KT 3769 8237 

HAIL...1.00IN
WIND...60MPH
 
$$

RAY
581 
WWUS53 KJKL 271925
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
325 PM EDT MON MAR 27 2017

KYC159-195-271935-
/O.EXP.KJKL.SV.W.0014.000000T0000Z-170327T1930Z/
Martin KY-Pike KY-
325 PM EDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARTIN AND NORTH
CENTRAL PIKE COUNTIES WILL EXPIRE AT 330 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 3759 8252 3763 8256 3768 8257 3768 8256
      3769 8257 3771 8258 3784 8241 3776 8231
      3774 8233 3770 8230 3767 8230 3765 8223
      3763 8221 3763 8219 3765 8218 3762 8217
TIME...MOT...LOC 1925Z 256DEG 27KT 3773 8218 

$$

RAY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 12:40 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Mar 27, 12:40 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
1240 PM EDT Mon Mar 27 2017

.UPDATE...
Issued at 1235 PM EDT MON MAR 27 2017

Pops have been updated to account for convection trends near the
northward lifting warm front and also trends in temperatures and
more clearing in the south to the south of the warm front. This
led to higher pops early this afternoon across the northern part
of the area. This activity should lift to near the OH River and on
into OH through mid afternoon. Additional convection should
develop during peak heating during the late afternoon to early
evening as an upper level trough and surface low pressure system
nears. CAPE and shear will be conducive for a few strong storms.
An isolated severe thunderstorm is possible mainly 5 PM EDT and
after. More vigorous convection is expected to develop from
western and middle TN into western and central KY and could
congeal into lines or lines of convection during the evening and
move into East KY.

UPDATE Issued at 659 AM EDT MON MAR 27 2017

Biggest issue this morning has been breaks in the clouds leading
to areas of dense fog. Did opt to beef up the wording in the
products and we did send out of graphical now to deal with the
issue. Otherwise forecast updated with latest obs and trends.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 407 AM EDT MON MAR 27 2017

This morning the surface analysis shows a weakening frontal
boundary to our west and another surface low across western OK.
This weakening surface boundary to the west is having little
influences on surface winds or temperatures. The bigger influence
on temperatures this morning has been with the breaks in the
clouds which is leading to some temperature splits. Also the fog
is locally dense which could also be holding back temperatures to
an extent. This surface boundary will likely lift north through
the day, as more of a warm front if anything. Therefore we remain
in the warm airmass across eastern KY today. The locally dense fog
is expected to lift through the early morning hours.

All eyes turn to the aforementioned surface low in western OK and
upper level short wave expected to lift into the midwest through
the day. This will induce height falls through the day from west
to east across the Ohio and Tennessee Valleys. Also this will
induce a LLJ that will creep north today and lead to further lift
and moisture. It does look like we will see breaks in the clouds
early in the day and this could lead to modestly unstable
environment. Cloud cover will also be the caveat as it could rob
the potential destabilization. Given the previously mentioned LLJ
and increasing winds with height we will have sufficient shear in
place across the region for strong storms. The shear is more
unidirectional and therefore think storm mode will be more
multicell or perhaps line segments. Model soundings do show a EML
in the mid levels with better reflection in the 00Z NAM. Given
this and dependent on low level lapse rates nearing the 8 C/km
through the day will be enough to support marginally severe wind
risk. Also the EML, reasonable shear, and low freezing levels at
or below 10 KFT will support marginal hail risk as well. Given
some of the caveats and climatology think the marginal risk from
SPC is reasonable. The best chances of seeing stronger storms
right now would be along and west of the I-75 corridor. However,
many of the CAMs suggest a line segment could in fact move
northeast along and near the I-64 corridor this afternoon.
Therefore did increase POPs across that area this afternoon, but
This will have to be monitored in subsequent updates.

This Surface low is expected to move into the Ohio Valley tonight
and overall best lift will come tonight where height falls will
be maximized. Therefore did opt to bring the CAT POPs through
tonight into the overnight from west to east. POPs will wane
through the day on Tuesday, as the upper level wave moves east and
front pushes across the region. This wave will dampen out and
front will weaken therefore not expecting a big airmass change.

.LONG TERM...(Tuesday night through Sunday)
Issued at 405 AM EDT MON MAR 27 2017

The models are in decent agreement aloft at the start of the
extended portion of the forecast with questions arising quickly by
the end of the week as spread increases. They all depict a
weakening wave departing to the east of Kentucky early in the
period - pushed along by a northern stream trough pivoting
through New England. This leaves ridging behind over the Ohio and
Tennessee Valleys ahead of a deep trough rolling east through the
Southern Plains. Already at this time, though, the models are
slightly out of step - the ECMWF further east and north with the
core of its trough compared to the GFS and laggard CMC. These
differences are steady state through Thursday as the individual
models move their trough centers north and east into the Central
Plains while ridging slips east of our area and mid level
southwest flow commences over Kentucky bringing some energy
through by evening. The broad trough will progress into the Ohio
Valley on Friday as the GFS hangs back when compared to the more
progressive and weaker ECMWF. As this occurs, a general weakening
of the trough itself will spread its energy more broadly through
the region with its 5h axis passing later that night. Another
bout of ridging follows for the weekend over Kentucky while
the next broad and deep trough plows its way through the Desert
Southwest. With the models still settling into a stable solution
will favor a general blend - accepting the broader trend as
represented by their consensus.

Sensible weather will feature a generally mild to warm period of
weather through the extended due to eastern Kentucky finding
itself in the midst of ridging aloft and mainly on the warm side
of the wx system moving across the region through the rest of the
week. While there may be some fluctuation or brief movement south
of a cold front to the north of the state on Wednesday, this will
occur in an environment of rising heights and climbing low level
thickness yielding a mild and near normal day with temperatures
hindered more by cloud cover than any advection. Thursday will see
warm and increasingly humid conditions as low pressure lifting to
the northwest of the area will bring its warm sector over the
state along with a threat of showers and thunderstorms. The
fairly slow movement of this relatively stacked low will linger
the shower and thunderstorm chances for the area through the day
Friday, though temperatures will be down a bit from Thursday - but
still mild. By Saturday, the low will be well east of the area
and result in some CAA on northwest winds for our area as high
pressure moves in to dry out the region. This high will gradually
moderate through the latter part of the weekend, but readings will
not get too far from normal for this time of year. The best
chances for any severe weather appears to be Thursday afternoon
and evening as the upper system, and its winds, will be stronger
than on Friday with more instability available ahead of the
system's occluding cold front.

Made some minor - terrain based - changes to lows for most nights
of the extended considering the times that appear favorable for
inversions and radiational cooling of the sheltered valleys. As
for PoPs - did not deviate much from the consensus guidance as it
appeared reasonable for the main wx system and its structure
passing through from Thursday into Friday night.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
ISSUED AT 647 AM EDT MON MAR 27 2017

TAFs have been slightly tricky overnight, as some sites cleared
and subsequently saw MVFR/IFR VIS at times. Otherwise the lower
VIS has been confined to the usual trouble spots. The fog is
expected to clear through the morning and lead to VFR conditions
through the day. The only issue is showers and thunderstorms will
be on the increase through the day and this could lead to isolated
lower CIGS/VIS issues. Overall better chances of showers and
thunderstorms will be late this afternoon and evening. There is
also a isolated chance a few of the stronger storms could contain
small hail and gusty winds. Late tonight thunderstorms will give
way to lingering showers, but the the lower cloud deck is expected
to lower leading MVFR CIGs for most toward dawn Tuesday. Overall
winds will be light out of the south to southwest, but again any
stronger thunderstorms could contain strong gusty winds.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JP
SHORT TERM...DJ
LONG TERM...GREIF
AVIATION...DJ
Hazardous weather outlook, Mar 27, 10:48 AM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
1048 AM EDT Mon Mar 27 2017

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-281800-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
1048 AM EDT Mon Mar 27 2017

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms are possible through tonight. Some of the thunderstorms
could produce small hail, strong wind gusts, and locally heavy
rain. A few storms could become severe late this afternoon and
evening and produce damaging winds and hail to around one inch in
diameter.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms are possible at times early Tuesday, and also
Thursday into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

DJ/JP

In the hours before

Special weather statement, Mar 27, 12:53 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1253 PM EDT MON MAR 27 2017

KYZ069-080-116-271730-
Jackson-Clay-Laurel-
1253 PM EDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT LAUREL...SOUTH CENTRAL JACKSON
AND NORTHWESTERN CLAY COUNTIES Through 130 PM EDT...

At 1251 PM EDT, a strong thunderstorm was located over Hightop, or
near London, moving northeast at 30 mph.

Wind gusts of 30 to 40 30 mph and nickel sized hail is possible with
this storm.

Locations impacted include...
London, Manchester, Grace, Fariston, Pittsburg, Levi Jackson S.p.,
Lake, Cane Creek, Fogertown, Bush, Settle Store, Hightop,
Shepherdtown, Herron, Hooker, Byron, Moores Creek, Royrader, East
Bernstadt and Sibert.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3697 8421 3709 8429 3710 8428 3711 8429
      3712 8428 3712 8429 3736 8392 3711 8373
TIME...MOT...LOC 1651Z 239DEG 26KT 3708 8418

JP
Special weather statement, Mar 27, 1:28 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service JACKSON KY
128 PM EDT MON MAR 27 2017

KYZ069-111-112-114-116-271800-
Jackson-Clay-Lee-Breathitt-Owsley-
128 PM EDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT OWSLEY...SOUTHEASTERN JACKSON...
SOUTHWESTERN BREATHITT...SOUTHEASTERN LEE AND NORTH CENTRAL CLAY
COUNTIES...

At 127 PM EDT, a strong thunderstorm was located over Sextons Creek,
or 11 miles southwest of Booneville, moving northeast at 45 mph.

Winds of 30 to 40 mph and half inch hail will be possible with this
storm through 2 PM EDT.

Locations impacted include...
Booneville, Turin, Blake, Southfork, Cowcreek, Grass, Maulden,
Chestnut Gap, Copebranch, Beech, Scoville, Chestnutburg,
Shepherdtown, Lerose, Tallega, Sacker Gap, Morris Fork, Valjean, Taff
and Crockettsville.

LAT...LON 3733 8390 3759 8357 3737 8339 3736 8343
      3738 8345 3738 8348 3734 8350 3733 8353
      3733 8355 3732 8355 3723 8383
TIME...MOT...LOC 1727Z 239DEG 38KT 3732 8377

RAY
Special weather statement, Mar 27, 1:46 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service JACKSON KY
146 PM EDT MON MAR 27 2017

KYZ109-110-112-271830-
Breathitt-Floyd-Magoffin-
146 PM EDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FLOYD...
NORTHEASTERN BREATHITT AND CENTRAL MAGOFFIN COUNTIES...

At 145 PM EDT, a strong thunderstorm was located over Lambric, or 10
miles southwest of Salyersville, moving northeast at 25 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm through 230 PM EDT.

Locations impacted include...
Salyersville, Mason, Bradley, Carver, Ivyton, Burning Fork, Foraker,
Swampton, Camp Lewis, West Royalton Station, Mashfork, Carver
Station, Conley, Gapville, Gypsy, Brainard, Tiptop, Ballot,
Marshallville and Guage.

LAT...LON 3755 8316 3761 8321 3780 8297 3778 8294
      3772 8295 3771 8291 3770 8290 3772 8288
      3766 8282
TIME...MOT...LOC 1745Z 238DEG 21KT 3761 8314

RAY
Special weather statement, Mar 27, 2:11 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service JACKSON KY
211 PM EDT MON MAR 27 2017

KYZ107-109-110-119-120-271845-
Martin-Floyd-Pike-Johnson-Magoffin-
211 PM EDT MON MAR 27 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MARTIN...
SOUTHEASTERN JOHNSON...NORTHERN FLOYD...NORTHWESTERN PIKE AND
SOUTHEASTERN MAGOFFIN COUNTIES...

At 210 PM EDT, strong thunderstorms were clustered over Blue River,
or 7 miles southwest of Prestonsburg, moving east at 35 mph.

Winds in excess of 30 mph and nickel size hail are possible with
these storms through 245 PM EDT.

Locations impacted include...
Prestonsburg, Martin, Allen, Endicott, Oaklawn Estates, Bammer,
Hippo, East Point, Wells Chapel, Gunlock, Langley, Lancer, Arkansas,
Pyramid, Meally, Orchard, West Van Lear, Dotson, Ivel and Blue River.

LAT...LON 3750 8294 3768 8298 3787 8263 3758 8249
TIME...MOT...LOC 1810Z 248DEG 32KT 3762 8286

RAY
Local storm report, Mar 27, 2:35 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
235 PM EDT MON MAR 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             ALLEN                   37.61N 82.73W
03/27/2017  E0.25 INCH       FLOYD              KY   PUBLIC

            REPORT FROM SOCIAL MEDIA.

&&

JCARICO

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 12:53 PM EDTSpecial Weather StatementJKLLaurel37 min
Mar 27, 1:28 PM EDTSpecial Weather StatementJKLOwsley32 min
Mar 27, 1:46 PM EDTSpecial Weather StatementJKLMagoffin44 min
Mar 27, 2:11 PM EDTSpecial Weather StatementJKLFloyd34 min
Mar 27, 2:14 PM EDTSevere Thunderstorm WarningJKLFloyd, Martin, Pike46 min
Mar 27, 3:18 PM EDTSpecial Weather StatementJKLLaurel, Whitley57 min
Mar 27, 3:42 PM EDTSpecial Weather StatementJKLClay, Knox48 min
Mar 27, 5:11 PM EDTSpecial Weather StatementJKLPulaski, Wayne49 min
Mar 27, 5:14 PM EDTSpecial Weather StatementJKLWayne46 min
Mar 27, 5:52 PM EDTSpecial Weather StatementJKLMenifee, Powell23 min
Mar 27, 5:58 PM EDTSpecial Weather StatementJKLRockcastle47 min
Mar 27, 6:01 PM EDTSpecial Weather StatementJKLPulaski44 min
Mar 27, 6:10 PM EDTSpecial Weather StatementJKLEstill, Powell50 min
Mar 27, 6:20 PM EDTSpecial Weather StatementJKLMontgomery, Powell40 min
Mar 27, 6:22 PM EDTSpecial Weather StatementJKLLaurel53 min
Mar 27, 6:24 PM EDTAreal Flood AdvisoryJKLBath, Estill, Menifee, Montgomery, Powell3 hr
Mar 27, 6:27 PM EDTSevere Thunderstorm WarningJKLLaurel, Pulaski, Rockcastle33 min
Mar 27, 6:40 PM EDTSpecial Weather StatementJKLWayne35 min
Mar 27, 6:43 PM EDTSevere Thunderstorm WarningJKLWayne47 min
Mar 27, 6:59 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel46 min
Mar 27, 7:08 PM EDTSpecial Weather StatementJKLRockcastle22 min
Mar 27, 7:08 PM EDTSevere Thunderstorm WarningJKLPulaski, Wayne22 min
Mar 27, 7:16 PM EDTAreal Flood AdvisoryJKLClay, Estill, Jackson, Laurel, McCreary, Pulaski and 2 more3 hr
Mar 27, 7:34 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Jackson, Lee, Owsley, Perry56 min
Mar 27, 7:37 PM EDTSpecial Weather StatementJKLBell, Estill, Jackson, Knox, Laurel, McCreary and 3 more53 min
Mar 27, 7:49 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Montgomery, Powell, Rockcastle41 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.